On nonlocal problems for systems of parabolic equations

Описание

Тип публикации: статья из журнала

Год издания: 2015

Идентификатор DOI: 10.1016/j.jmaa.2014.08.027

Ключевые слова: Second-order parabolic systems; A priori estimates; Weak solutions; Inverse problems; Global existence; Global uniqueness, A priori estimates, Global existence, Global uniqueness, Inverse problems, Second-order parabolic systems, Weak solutions

Аннотация: The initial boundary value problems for systems of two parabolic equations are studied when the conditions with respect to the time variable are given only for one of the unknown functions. The first problem is considered in the case where along with the initial data for one of the functions the value of the same function is given Показать полностьюat the final moment of time. The other one is the problem where two nonlocal conditions with respect to time are known for the same function. The global existence and uniqueness of the solution to these problems are established. (c) 2014 Elsevier Inc. All rights reserved.

Ссылки на полный текст

Издание

Журнал: JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS

Выпуск журнала: Vol. 421, Is. 2

Номера страниц: 1767-1778

ISSN журнала: 0022247X

Место издания: SAN DIEGO

Издатель: ACADEMIC PRESS INC ELSEVIER SCIENCE

Авторы

Вхождение в базы данных